Matematicheskie Zametki, 1969, Volume 5 , Issue 3 , Pages 323–326
(Mi mzm6851)
This article is cited in 14 scientific papers (total in 14 papers)
An automorphism with simple, continuous spectrum not having the group property
V. I. Oseledets
Abstract:
An example is constructed of an automorphism with simple and continuous spectrum which does not have the group property.
Received: 11.06.1968
Citation:
V. I. Oseledets, “An automorphism with simple, continuous spectrum not having the group property”, Mat. Zametki , 5 :3 (1969), 323–326 ; Math. Notes , 5 :3 (1969), 196–198
Linking options:
https://www.mathnet.ru/eng/mzm6851 https://www.mathnet.ru/eng/mzm/v5/i3/p323
9
CITATIONS
9
Total citations
2
Recent citations
n/a
Field Citation Ratio
n/a
Relative Citation Ratio
Statistics & downloads :
Abstract page: 358 Full-text PDF : 126 First page: 1